Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21938
Cattaneo, A S; Felder, G; Tomassini, L (2002). From local to global deformation quantization of Poisson manifolds. Duke Mathematical Journal, 115(2):329-352.
View at publisher
We give an explicit construction of a deformation quantization of the algebra of functions on a Poisson manifold, based on M. Kontsevich's local formula. The deformed algebra of functions is realized as the algebra of horizontal sections of a vector bundle with flat connection.
12 downloads since deposited on 27 Jan 2010
3 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Dewey Decimal Classification:||510 Mathematics|
|Deposited On:||27 Jan 2010 12:30|
|Last Modified:||23 Nov 2012 16:35|
|Publisher:||Duke University Press|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page